# SDR ASAA2019031128571

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT BIN LOCATION 21 RH. GROUNDED - YES. REMOVED AND REPLACED WITH NEW EMERGENCY POWER SUPPLY M1671 IAW 33-5106-960-806. PERFORMED OPERATIONAL TEST NORMAL IAW AMM 33-51-06-960-806.
